# SDR GTIA011022

- Difficulty date: October 24, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Condition: Gouged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - LEFT PYLON FORWARD UPPER VIBRATION ISOLATOR IS GOUGED.  REMOVED LEFT FORWARD UPPER VIBRATION ISOLATOR PER MD80 MM 71-20-02.  INSTALLED LEFT FORWARD UPPER VIBRATION ISOLATOR PER MD80 MM 71-20-02.  (M)
